# SDR SWAA2023020789034

- Difficulty date: January 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB FROM STA 440+7 TO STA 480+10; RBL 26 TO RBL 29; WL 156.<[01] VERIFIED APPLICABILITY IAW SRM 53-30-15-0L-1 FOR IDENTIFICATION AND SRM 53-30-15-1A-1 FOR ALLOWABLE DAMAGE. REMOVED CORROSION ON FWD CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB FROM STA 440+7 TO STA 480+10; RBL 26 TO RBL 29; WL 156.  EVALUATED BLENDED AREA L=1.600' W=1.900' ORIGINAL THICKNESS 0.045' REMAINING 0.039' LOSS 0.006'; MAX MAT REMOVED ALLOWED 0.004'; WAS FOUND OUT LIMITS IAW SRM 53-30-15-1A-1 TABLE 101 PARA 4G (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[02] INSPECTED ACTION 1;[03] VERIFIED MEASUREMENT TABLE;[04] FABRICATED; LOCATED AND DRILLED NEW THRESHOLD WEB IAW SRM 51-40-05-0G-0 AND DWG 143A8330.;[05] THIS PART WILL BE INSTALLED WITH THE CUSTOMER CARD NBR: 5530-E-16461-NG (TTG8Q004GCTG);[06] VERIFIED CORRECTIVE ACTIONS #4 AND #5;[07] MEASUREMENT TABLE VERIFIED
